# SDR R61A201210160586

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 9,389 hours, 5,393 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF0591
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 6,779 hours, 4,974 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE F/A OPENED THE L1 DOOR WHILE IT WAS STILL ARMED AND PARTIALLY BLEW THE EMERGENCY SLIDE.  MAINTENANCE REPLACED THE SLIDE ASSY PER EMB AMM.
